Florida, 2007

Hail in Florida, July 2, 2007

July 2, 2007 · NWS MLB · 1 event in 1 county or zone

Intense thunderstorm formed on the sea breeze in Martin County.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MLB wrote it up.

Intense thunderstorm formed on the sea breeze in Martin County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before the first event at Jul 2, 1:03 PM EST, 4 hours 21 minutes earlier.

Area forecast discussion, Jul 2, 1:03 PM EST, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
203 PM EDT MON JUL 2 2007

.DISCUSSION...

...NUMEROUS LIGHTNING STORMS EXPECTED THIS AFTERNOON WITH STRONG
DOWNBURST WINDS POSSIBLE...

CURRENT/TONIGHT...AMPLE DAYTIME HEATING OCCURRING ACROSS EAST
CENTRAL FLORIDA ALREADY THIS AFTERNOON. AN UPPER (H25) LOW CONTINUES
TO SPIN JUST OFF THE WEST CENTRAL COAST OF THE PENINSULA OVER THE
EASTERN GOMEX. BOTH EAST/WEST COAST SEA BREEZE BOUNDARIES ARE MAKING
THEIR WAY INLAND THIS AFTERNOON. DEEP TROPICAL MOISTURE EXISTS WITH
AREA PWATS APPROACHING 2 ACROSS EAST CENTRAL FLORIDA. MID LEVEL
IMPULSES EMBEDDED IN THE MID LEVEL FLOW ALOFT WILL AID TO ENHANCE
CONVECTION INTO THIS EVENING. THE MAIN THREATS REMAIN FREQUENT TO
EXCESSIVE LIGHTNING STRIKES...DAMAGING DOWNBURST WINDS...HAIL AND
LOCALLY HEAVY RAINFALL. THE STEERING FLOW ALOFT REMAINS WEAK AND OUT
OF THE WEST/NORTHWEST AT LESS THAN 10 MPH. WITH THE INGREDIENTS
MENTIONED ABOVE EXPECT SOME STRONG STORMS THIS AFTERNOON WITH A
FEW ISOLD PULSE SEVERE STORMS POSSIBLE. EXPECT ACTIVITY TO WIND DOWN
BY AROUND MID EVENING ACROSS THE REGION WITH ANY LEFTOVER ACTIVITY
ACROSS THE COASTAL WATERS PAST MIDNIGHT. CLOUD COVER WILL GRADUALLY
DECREASE LATE THIS EVENING AND OVERNIGHT AS CONVECTION DISSIPATES.
LOWS TO REMAIN MILD IN THE LOWER TO MIDDLE 70S.

TUE-WED...MID LVL S/W TROUGH OVER THE PENINSULA ON TUE WITH SFC
BOUNDARY WITH WEAK SFC LOW DEVELOPING OVER N FL. BOTH NAM AND GFS
CONTINUE TO INDICATE DEEP TROPICAL MOISTURE REMAINING OVER E CENTRAL
FL WITH PWATS IN EXCESS OF 2 INCHES. WILL CONTINUE FCST PHILOSOPHY
OF MID SHIFT WITH NAM TOO AGGRESSIVE IN BRINGING BACK DOOR FRONT
THROUGH THE AREA ON TUE. WILL LEAN TWD THE GFS WITH NUMEROUS SHOWERS
AND STORMS DEVELOPING BY MID-LATE AFTERNOON AND FOCUSING ON THE ERN
SIDE OF THE PENINSULA DURING THE EVENING. WILL CONTINUE LIKELY POPS
WED WITH GFS PROGGING SFC LOW OFF NE FL AND CONTINUED DEEP MOISTURE
OVER AREA. STEERING FLOW SHOULD AGAIN FOCUS ACTIVITY ACROSS THE ERN
SIDE OF THE PENINSULA DURING THE EVENING HOURS. WOULD EXPECT SOME
STRONG STORMS IN THE AFTERNOON TO EARLY EVENING BOTH DAYS WITH WET
MICROBURSTS AND POSSIBLE HAIL ASSOCIATED WITH THE STRONGEST STORMS.
LOCALLY HEAVY RAINFALL AMOUNTS OF 2-4 INCHES MAY ALSO ACCOMPANY
STORM MERGERS AND AREAS THAT SEE REPEATED STORMS THE NEXT TWO
AFTERNOONS. THOSE PLANNING OUTDOOR ACTIVITIES ON THE FOURTH SHOULD
KEEP AWARE OF THE WEATHER AND THE POSSIBILITY OF STRONG STORMS WITH
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES.

THU-MON...WEAK SFC LOW SHOULD EJECT NE THROUGH LATE WEEK WITH
ANOTHER FRONT MOVING OFF THE MID ATLC FRIDAY. GENERAL PATTERN
CONTINUES WITH SW-W LOW TO MID LYR FLOW WITH ONLY GRADUALLY
DIMINISHING PWATS. WILL DROP POPS BACK TO SCATTERED RANGE WITH
SLIGHTLY LOWER MOISTURE LEVELS BUT STILL FAVORABLE FLOW REGIME FOR
CONVECTIVE DEVELOPMENT ACROSS EAST CENTRAL FL EACH AFTERNOON. SLIGHT
VEERING OF THE FLOW LATE SUNDAY INTO MONDAY AS RIDGE AXIS NEAR THE
KEYS TRIES TO PUSH NORTH TWD S FL. ANOTHER DISTURBANCE IS PROGD TO
MOVE TWD THE NE GULF AND COULD SEE HIGHER POPS BY SUN OR MON WITH
THIS FEATURE DEPENDING ON MOISTURE LEVELS. FOR NOW...WILL CONTINUE
WITH POPS NEAR OR JUST BELOW CLIMO (40 PCT) THROUGH THE EXTENDED AS
CONFIDENCE IN THIS NEXT FEATURE NOT HIGH. HIGHS SHOULD BE NEAR CLIMO
FOR EARLY JULY.

&&

.AVIATION...MAINLY VFR CONDS OUTSIDE OF CONVECTION. EXPECT NUMEROUS
SHRA/TSRA TO DEVELOP THIS AFTN/EARLY EVENING. STRONG DOWNBURST WINDS
AND FREQUENT/EXCESSIVE LTG STRIKES EXPECTED IN SOME STORMS. AGAIN
WILL PROBABLY SEE SOME LOCALES WITH IFR/MVFR CIGS/VSBYS LATE
OVERNIGHT/EARLY TUE MORNING DUE TO FOG/HAZE.

&&

.MARINE...EASTERLY WINDS 10-12 KTS THIS AFTN BEHIND SEA BREEZE WILL
DECREASE AND REMAIN BELOW 10 KTS THROUGH TONIGHT. SEAS 2 FT OR
LESS...THOUGH LOCALLY HIGHER INVOF OF CONVECTION. STEERING FLOW WILL
BRING SOME STORMS OFF THE COAST THIS AFTN/EVE ESP NORTH OF COCOA
BEACH. WILL FCST E/SE FLOW AHEAD OF SFC BOUNDARY THAT SHOULD MAKE IT
TO JUST NORTH OF THE WATERS WITH WEAK LOW PRESSURE RIDING ALONG IT
NORTH OF THE AREA THROUGH MID WEEK. WINDS TO 10-15 KNOTS BUT MAIN
CONCERN WILL BE SCT-NUMEROUS SHOWERS/TSTMS WITH LIGHTNING...GUSTY
WINDS AND FQT LIGHTNING. STEERING FLOW ON THE FOURTH WILL BRING
STORMS TWD THE NEARSHORE AND INTRACOASTAL WATERS BY MID-LATE
AFTERNOON SO BOATERS WILL NEED TO BE AWARE OF THE STRONG STORM
POTENTIAL.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  72  86  72  87 /  50  70  50  60
MCO  75  89  72  91 /  30  70  40  60
MLB  73  89  73  88 /  30  70  50  60
VRB  73  89  73  89 /  30  70  50  60

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

SHORT TERM/AVIATION...SEDLOCK
LONG TERM....VOLKMER
Hazardous weather outlook, Jul 2, 5:15 AM EST, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
615 AM EDT MON JUL 2 2007

AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147-
022200-
COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM-
COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE-
WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
615 AM EDT MON JUL 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
NUMEROUS LIGHTNING STORMS ARE EXPECTED TO DEVELOP TODAY IN THE
VERY WARM AND MOIST ATMOSPHERE ACROSS CENTRAL FLORIDA. CONDITIONS
APPEAR SIMILAR TO YESTERDAY EXCEPT THERE IS A SLIGHTLY HIGHER
POTENTIAL FOR A FEW SEVERE STORMS TO PRODUCE DAMAGING DOWNBURST
WINDS AND POSSIBLY EVEN LARGE HAIL. BUT THE PRIMARY THREAT FROM
STORMS TODAY WILL BE FREQUENT TO EXCESSIVE CLOUD TO GROUND
LIGHTNING. STORMS ARE EXPECTED TO INITIATE OVER NORTH FLORIDA AND
PROPAGATE INTO CENTRAL FLORIDA THIS AFTERNOON. STORM MOTION WILL
BE TOWARD THE EAST OR SOUTHEAST AT 10 TO 15 MPH. A FEW STORMS MAY
ZIPPER DOWN THE EAST COAST SEA BREEZE AS IT PUSHES INLAND. SUCH
STORMS WILL BE CAPABLE OF PRODUCING A SMALL BRIEF TORNADO.

CENTRAL FLORIDA IS THE LIGHTNING CAPITAL OF THE UNITED STATES. IF
THREATENING WEATHER APPROACHES...SEEK SHELTER INSIDE AN ENCLOSED
SUBSTANTIAL BUILDING OR HARDTOP AUTOMOBILE. AVOID SHEDS...PICNIC
SHELTERS...PAVILIONS...BASEBALL DUGOUTS...AND BLEACHERS WHICH OFFER
NO PROTECTION FROM THE DANGERS OF LIGHTNING.

...FLOOD IMPACT...
SLOW MOVING STORMS WILL HARNESS THE DEEP TROPICAL MOISTURE IN
PLACE AND BE CAPABLE OF PRODUCING LOCALLY 2 TO 3 INCHES OF RAIN IN
A SHORT PERIOD OF TIME...CAUSING TEMPORARY FLOODING ESPECIALLY IN
URBAN AND POOR DRAINAGE AREAS.

...RIP CURRENT IMPACT...
A LONG PERIOD OCEAN SWELL COUPLED WITH THE ASTRONOMICAL HIGH TIDE
WILL ENHANCE THE RIP CURRENT THREAT AT AREA BEACHES TODAY...
ESPECIALLY DURING THE OUTGOING TIDE FROM LATE THIS MORNING TO MID
AFTERNOON. ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD.

...MARINE THUNDERSTORM GUST IMPACT...
A WEST TO NORTHWEST WIND ALOFT WILL PUSH STORMS OFF THE MAINLAND
OVER THE INTRACOASTAL AND ADJACENT ATLANTIC WATERS...ESPECIALLY
NORTH OF COCOA BEACH. A FEW OF THESE STORMS WILL BE CAPABLE OF
PRODUCING WIND GUSTS EXCEEDING 34 KNOTS. IN ADDITION TO THE STRONG
WINDS...CLOUD TO WATER LIGHTNING STRIKES AND LOCALLY HIGHER SEAS
CAN BE EXPECTED IN AND NEAR ANY STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
SCATTERED TO NUMEROUS LIGHTNING STORMS ARE EXPECTED EACH AFTERNOON
AND EARLY EVENING THROUGH THE FOURTH OF JULY HOLIDAY. SOME DRYING
IS EXPECTED LATE WEEK WITH REDUCED COVERAGE OF STORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

KELLY

In the hours before

Special weather statement, Jul 2, 1:28 PM EST, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
228 PM EDT MON JUL 2 2007

FLZ053-021930-
OSCEOLA-
228 PM EDT MON JUL 2 2007

...STRONG THUNDERSTORMS AFFECTING NORTHWESTERN OSCEOLA COUNTY...

AT 226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM 5 MILES SOUTHWEST OF INTERCESSION CITY SHOWING LITTLE
TO NO MOVEMENT.

LOCATIONS IN THE PATH OF THIS STRONG STORM INCLUDE POINCIANA PLACE.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS...ESPECIALLY NEAR THE POLK COUNTY LINE.

THIS STORM WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING
STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE.
SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. STATE LAW REQUIRES
HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS ARE IN USE.
Special weather statement, Jul 2, 1:30 PM EST, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
230 PM EDT MON JUL 2 2007

FLZ147-021855-
NORTHERN BREVARD COUNTY-
230 PM EDT MON JUL 2 2007

...STRONG THUNDERSTORM DEVELOPING ACROSS NORTHERN BREVARD COUNTY...

AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM 8 MILES WEST OF MIMS.  THE STORM WAS MOVING SOUTH
SOUTHEAST AT 15 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 MPH. HEAVY RAINFALL WILL TEMPORARILY REDUCE
VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. A BRIEF
PERIOD OF SMALL HAIL WILL ALSO BE POSSIBLE IN LOCALIZED AREAS.

THIS STORM WILL MOVE SOUTH TOWARD AREAS JUST WEST OF INTERSTATE 95
TO THE WEST OF TITUSVILLE.

15
Special weather statement, Jul 2, 1:47 PM EST, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
247 PM EDT MON JUL 2 2007

FLZ141-021945-
COASTAL VOLUSIA COUNTY-
247 PM EDT MON JUL 2 2007

...STRONG THUNDERSTORMS AFFECTING EASTERN VOLUSIA COUNTY...

AT 246 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM NEAR ORMOND BEACH...MOVING SOUTHEAST AT 5 MPH.

LOCATIONS IN THE PATH OF THIS STRONG STORM INCLUDE DAYTONA BEACH
SPEEDWAY...WILBUR BY THE SEA AND ORMOND BY THE SEA. OTHER STRONG
STORMS ARE ARE BEGINNING TO DEVELOP ALONG THE EAST COAST SEA BREEZE
ACROSS VOLUSIA COUNTY THIS AFTERNOON.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO
BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. STATE LAW REQUIRES
HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS ARE IN USE.
Special weather statement, Jul 2, 2:16 PM EST, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
316 PM EDT MON JUL 2 2007

FLZ045-053-147-022000-
NORTHERN BREVARD COUNTY-ORANGE-OSCEOLA-
316 PM EDT MON JUL 2 2007

...STRONG THUNDERSTORMS AFFECTING WEST CENTRAL BREVARD COUNTY...
SOUTHEASTERN ORANGE COUNTY...NORTHEASTERN OSCEOLA COUNTY...

AT 310 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM JUST NORTHWEST OF CANAVERAL GROVES...MOVING SOUTH AT 15
MPH.

THE STORM WILL CROSS HIGHWAY 520 AND WILL AFFECT RURAL AREAS ALONG
AND WEST OF INTERSTATE 95 NEAR THE BREVARD-ORANGE AND
BREVARD-OSCEOLA COUNTY LINES.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

SPRATT
Special weather statement, Jul 2, 3:54 PM EST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
454 PM EDT MON JUL 2 2007

FLZ047-053-054-022130-
INDIAN RIVER-OSCEOLA-SOUTHERN BREVARD COUNTY-
454 PM EDT MON JUL 2 2007

...STRONG THUNDERSTORMS AFFECTING SOUTH CENTRAL BREVARD COUNTY...
NORTHWESTERN INDIAN RIVER COUNTY...SOUTHEASTERN OSCEOLA COUNTY...

AT 447 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM 7 MILES WEST OF CAMP HOLLY FISH CAMP ALONG THE
BREVARD-OSCEOLA COUNTY LINE...MOVING SOUTH AT 15 MPH.

OTHER STORMS WERE DEVELOPING SOUTH OF HOLOPAW AND OVER YEEHAW
JUNCTION. THESE STORMS ALSO MAY BECOME STRONG AS THEY MOVE SOUTH AT
10 TO 15 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO
BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

SPRATT
Special weather statement, Jul 2, 4:32 PM EST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
532 PM EDT MON JUL 2 2007

FLZ054-059-022215-
INDIAN RIVER-ST. LUCIE-
532 PM EDT MON JUL 2 2007

...STRONG THUNDERSTORMS AFFECTING WESTERN INDIAN RIVER COUNTY...
WESTERN ST. LUCIE COUNTY...

AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM OVER BLUE CYPRESS LAKE MOVING SOUTHEAST AT 15 MPH.
ANOTHER STRONG STORMS WAS LOCATED OVER SOUTHWEST SAINT LUCIE COUNTY
AND WAS ALSO MOVING SOUTHEAST AT 15 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

SPRATT

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Martin

When
July 2, 5:24 PM EST
Where
Martin County, Indiantown
Measured
0.75 in hail
Reported by
Law Enforcement
Coordinates
27.020, -80.470

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2007Every state in 2007This day in weather historyWarnings in Florida, July 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 51766.